# SDR YENA2023100201174

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A320-232
- Aircraft serial: 06903
- Aircraft time: 28,725 hours, 9,344 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#939, JFK-SJD. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO JFK) 'AIR ENG 2 BLEED ABNORMAL PR; REF AML 3758745-1 (INSTALLED PRSOV VALVE ON ENG 2 IAW AMM 36-11-52. OPS CHECK GOOD SENSE LINE WAS INSTALLED AND LEAK CHECK GOOD IAW 36-11-00) PRSOV AND SENSE LINE REPLACED ON ENG 2.'
